# SDR SWIA972003

- Difficulty date: September 30, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N417SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7400
- Aircraft time: 1,011 hours, 937 cycles
- Engine: Ge CF343B1
- System (JASC): 2740 · Stabilizer Control System
- Part: Controller
- Condition: Failed
- Location: Stab Trim
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STAB TRIM CHANNEL 2 WILL NOT ENGAGE.  FAILED TRIM TEST ON GROUND DURING PREFLIGHT.  ON TWO STAB TRIM TESTS CHANNEL 2 FAILURE INDICATED ON HSTCU TEST PANEL.  REPLACED HSTCU IAW CL600 MM 27-42-05.  STAB CHANNELS AND MACH TRIM TEST GOOD ON GROUND.  AIRCRAFT OK FOR CAT II.S/N: 165   S/N OFF: 796.
